# SDR 95ZZZX6285

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 58130412
- Condition: Cracked
- Location: Lt/Rt Nlg Ww
- Part time: 9,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH NOSE GEAR DRAG BRACE ATTACH POINTS (WHEELWELL SKINS) CRACKED IN SEVERAL PLACES.
